# SDR 2003UALA00927

- Difficulty date: November 25, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 17,830 hours, 2,287 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE & ELECTRICAL BURNING ODOR IN CABIN.  THE LOWER RT RECIRCULATION FAN MOTOR BEARINGS FAILED.THE RECIRCULATION FAN WAS REPLACED.
